# SDR S2YA970001

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Landing Gear
- Part time: 6,979 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKG/MKE - FLT 1042 - FLIGHT CREW SELECTED LANDING GEAR HANDLE DOWN FOR LANDING, THE GEAR FAILED TO EXTEND.  THE CREW EXTENDED THE LANDING GEAR USING EMERGENCY EXTENSION SYSTEM.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENENANCE TROUBLESHOT THE SYSTEM.  FOUND LANDING GEAR HANDLE WIRE BUNDLE CHAFING AND A PIN LOOSE FROM TERMINAL MODULE TB-150.  AFTER  REPAIRING THE WIRE BUNDLE, LANDING GEAR CYCLED WITH NO OTHER PROBLEMS.  ON 1-12-97, FLT 1788, MKE TO GRR, GEAR FAILED TO EXTEND AGAIN.  AFTER UNEVENTFUL LANDING, ACFT FERRIED TO MKE.  MAINT REPLACED TERMINAL MODULE TB-150. GEAR CYCLED MANY TIMES, AND RETURNED TO SERVICE.  (X)
